Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes night sweats?

Answered by
Dr.
Dr. Deepika Patil

General Surgeon

Practicing since :2008

Answered : 745 Questions

default
Posted on Tue, 3 Feb 2015 in Elderly Problems
Question: What causes night sweats?
doctor
Answered by Dr. Deepika Patil 17 minutes later
Brief Answer:
Many causes

Detailed Answer:
Hi,

Welcome to Healthcare magic.

There are many causes for night sweats. According to your age the common are medications like antidepressants, Diabetic drugs, Hormone therapy & Hot atmosphere. Besides those disease such as infection, anxiety, bacterial infection, tuberculosis, increased thyroid levels also cause night sweats.

I suggest you to tell me all the symptoms you are suffering from and medications you are taking so that I will be able to conclude to some cause and guide in further investigations if needed and treatment.

Waiting for your reply.

Regards
Dr Deepika Patil

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
Medical Topics

Recent questions on  Hormone therapy

doctor1 MD

My husband is taking Doxycycline 100 mg one tablet every 12 hours, and he having problems with Low Blood Pressure Is this one of the side effects....

doctor1 MD

Hi...I have a problem of Endometriosis and IBS. I have ahd 1 laproscopy in the past. I have one child now after doing IUI. I got the problem back 1...

doctor1 MD

Im 19 but i have hair on face but that is near my throat not even my chin rest facial hair are very insignificant. Jst one hair on chest although...

doctor1 MD

I am 51 years old. My estrogen and hormone levels are almost at zero. my doctor started me on EEMT DS 1.2/2.5 mg and provera 2.5 mg. It has been...

doctor1 MD

Dear Doctor, I was in touch with you few days ago. As explained in my previous query, I had visited a Doctor in XXXXXXX due to abnormal spotting...

doctor1 MD

Taking Tab Tabi for last 2 years. PSA level is normal. Do I need to continue the Tab Tabi and if yes how long?

doctor1 MD

i had painful urination last night. i believe i had uti. i drank lots of water and got on the tub for 20 minutes. pain when i urinate went away....